# SDR R61A2021010200001

- Difficulty date: December 8, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17008669007
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FR 52 CRACKED.  REPLACED IAW SRM 51-41-01 AND 51-43-01.
